| Model Number |
MMT-723RNAS |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that her insulin pump received unexpected restart alert.The customer's blood glucose level was 137 mg/dl.The customer was assisted in troubleshooting for the unexpected restart alarm.It was reported that the customer was able to clear the alarm as well as complete the insulin pump rewind.The customer reported that the unexpected restart alert recurred during normal insulin pump use.The customer was advised to monitor the insulin pump.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test and unexpected restart alarm test.No unexpected restart alarm anomalies noted.